On the spin-spin correlation functions of the XXZ spin-1/2 infinite chain

Abstract : We obtain a new multiple integral representation for the spin-spin correlation functions of the XXZ spin-1/2 infinite chain. We show that this representation is closely related with the partition function of the six-vertex model with domain wall boundary conditions.
Liste complète des métadonnées

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00266561
Contributeur : Jean Michel Maillet <>
Soumis le : lundi 24 mars 2008 - 22:38:38
Dernière modification le : jeudi 19 avril 2018 - 14:54:03

Lien texte intégral

Identifiants

Citation

N. Kitanine, Jean Michel Maillet, N. A. Slavnov, Véronique Terras. On the spin-spin correlation functions of the XXZ spin-1/2 infinite chain. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2005, 38 (34), pp.7441-7460. 〈10.1088/0305-4470/38/34/001〉. 〈ensl-00266561〉

Partager

Métriques

Consultations de la notice

96